... how to safely taper off. Drs wont help?? Long story short Drs put me on Klondpin thinking I was having panic attacks 15 years ago. I found out 15 yrs later I have multiple heart issues,, Vaso Vagle, afib, In essence a messed up electrical system. Hence I got a pacemaker and doing fine. Since I am a woman all I ever herd was you have anxiety.. BS.. I was born hyper ... now I am stuck on this crap and my dr keeps putting it off .. each visit I ask to wean me off .. he says if Its not broke dont fix it .. really... I want off.. I take 3/4 of .05 am, 3/4 of .o5 at 3pm , and 1mg at bedtime.. I have been on the same dose for 15 years now . However I feel like a zombie.. I am not tired Just no ambition this is not me and as I am getting older 58 I can feel it now.. Its taking my lust for life away.. I need a safe was to get off this stuff , I dont care it it takes two years I want off... any serious help out here , I need a program I do not know how to do it m=by myself.. I take care of my husband and mom both way older than me so I need to be functional as POSSABLE ,I do not have the luxury of feeling like crap and trying to function all day id that makes sence. I have allot to do and take care of ... HELP please I want my life back..
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
- 21 Nov 2015 by thediamondgirl
- 5 Mar 2016
- klonopin, anxiety, benzodiazepine withdrawal, panic disorder, seizure prevention, seizure prophylaxis, withdrawal, heart, benzodiazepine, taper
The diamond girl. I'm sorry to hear that you're going through this alone. Its just unbelievable that you're doctor won't help. I was on valium for almost 10 years. I wanted off also. My doctor told me i'd have to be on it the rest of my last. BS! Around the time I was trying to get off,by myself, I was fortunate enough that my doctor had stopped prescribing narcotics. So I started cutting my dosage in half every time I took it. I was off it in 3 months but had withdrawals for 6 months. I was told to cut down every week by half. I'm sorry I don't remember how much I was taking a day. So slowly but surely I was starting to feel better. I will never take another benzo again in my life. It was hard being on it but harder to get off. I'm no expert but I would try to cut every dose in half for a week then less the next week and so on. Do you have any other doctor that you can see besides the one who prescribed you the klonopine? Like you cardiologist who can help you with this situation. I wish you luck and relief. Pepper
thediamon; I am not a Doctor, but my pdoc has raised hell with me because I was always dropping my dose on the Klonopin on my own I don't really notice a huge difference and am now taking everything just as she wants me to.But when she was telling me because of the longer 1/2 life of Klonopin she would say you do not want to drop your dose more than a 1/4 tablet per month and it well take awhile to get off of it.But it is the safest way to do it. And that only means of your total daily dose not each time you take it a day SO depending on what dose tablets you have if it is the 0.5 break only one tablet at a time into 4 pieces never break more than one tablet at a time this way you get the right amount If i were you I would do this on one of the dose's your taking during the daytime like in the morning then in 3 to 4 weeks do the same to the one at mid day,The slower the better after 15 years you have a good buiild up so make it easy on yourself.
While you are doing this make sure you are eating well and have a extra glass of water during the day.I don't know if you can get away from the house but if you can a walk around the block. This all helps So to do it right you are going to be taking it awhile but you know your body and the way it runs if it seems like your having withdrawals extra shaking mind going blank etc then your tapering to fast we are all different.But as my PDOC said this is as fast to go off as you should to be safe. Agan that is only 1/4 of the tablet just once a day not off every dose.So each month take a 1/4 tablet less and the last one I would do is the bedtime one with all you have going on in your life a good night sleep won't hurt you.If you need me to try and clarify this better please ask. Chuck1957.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 2 answers
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Posted 2 May 2011 • 8 answers
Posted 28 Mar 2013 • 5 answers
Posted 27 Apr 2015 • 1 answer
Posted 15 Nov 2015 • 1 answer